# SDR DALA2016032602449

- Difficulty date: March 25, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-212
- Aircraft serial: 272
- Aircraft time: 74,739 hours, 33,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND CORROSION AROUND LAV EXHAUST VENT RT SIDE OF AFT FUSELAGE.  COMPARED WITH PRI 545291-14, REV 1 ALL STEPS C/W. C/W ERA 545291-14, REV ORIGINAL ALL REQUIRED INSPECTION ITEMS HAVE BEEN C/W.  ASSOCIATED ER/A 14-545291, ADDED FOR AC 3223.
